Ob-Gyn questions? Ask a gynecologist online.
Hello, I would be happy to help. First, some questions for you:
1. What was the first day of the period BEFORE 10/22?
2. When was the last time you took a pregnancy test?
Thank you for the followup.
First, when you take PlanB, which you did about when you would have ovulated, it leads to some breakthrough bleeding and a delay in your next period. This is actually what occurred. The main point is that if it has been AT LEAST TWO WEEKS since you had unprotected intercourse, then a pregnancy test is reliable. If it is negative now, then you are not pregnant. I know that you are concerned with how it was collected, but you should pee right onto a stick (in the over the counter versions) and read the test within the first 10 minutes. PlanB is notorious for causing irregularity in your cycle and this seems to be what occurred. You are NOW experiencing symptoms that appear to be related to your cycle and ovulation. After your ovulate, you form a cyst that is often painful. This is probably what you are experiencing on the left side.
Please let me know what you think so far
Yes, I think that the PlanB, which changes the lining of the uterus, is very typically associated with changes in the bleeding related to the next cycle. So in answer to your question:
1. Yes, the bleeding is normal to be abnormal as you describe - time will correct this
2. Yes, take another pregnancy test and use backup protection until this resolves
3. And no, it makes no difference that this is the first time you have used PlanB
Does this help? Please remember to leave a POSITIVE RATING when we are done.
Pleast take a moment to provide a POSITIVE RATING so that i get credit for my time!